# SDR USAA2014051500002

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 108C1232
- Condition: Faulty
- Location: Window Heat
- Part time: 72,074 hours, 24,279 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN-ROUTE RT WINDOW HEAT CONTROLLER REQUIRES REPLACEMENT DUE TO ARCING WINDSHIELD. R&R WINDOW HEAT CONTROLLER.  VENDOR SHOP FINDINGS, FAILURE WAS NOT RELATED TO REJECTION.  FOUND EXTERNAL COVER DAMAGED & INTERNAL FOD.  THE EJECTORS & LOCK PINS ON A1, A2, A3 & CCA'S WERE INTERNALLY DAMAGED WHICH WERE CAUSING THE FOD.  UNIT FAILED INCOMING FUNCTION TEST INTERMITTENT ON BITE TEST.  FAULT CONTROL UNIT REQUIRES REPAIR & RE-CALIBRATION.  REPLACED CHASSIS S1 & S2 SWITCHES & EJECTORS A1 CCA, A2 CCA, A3 CCA & A4 CCA.  REPAIRED THREE GND LUG TERMINALS WHICH WERE FOUND LOOSE & CLEANED OUT DUST, FOD, FROM INSIDE UNIT.  EXTERNAL COVER WAS REPAIRED.  THE CONTROLLER WAS RE-CALIBRATED & PASSED THE FINAL TEST.
